# SDR SWAA2022042800013

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 3,182 hours, 1,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR SLIDES TO THE RIGHT .HARD TO STOW IN THE UNARMED POSITION AND HARD TO REMOVE FROM THE UNARMED POSITION . / [01] REINSTALLED GIRT BAR IAW AMM 25-66-01
